It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: does xenadrine cuase hair loss?

Re: does xenadrine cuase hair loss?

[ Back to Messages ]

Message

Posted by mike on December 05, 2000 at 20:58:12:

In Reply to: does xenadrine cuase hair loss? posted by mr vain on November 27, 2000 at 19:45:24:

no,i asked someone else the same question he is a good source ,knows just about everything ,this is his answer." Hair loss and ephedrine sounds very unlikely, what is more plausible is hair loss due to weight loss. It is not uncommon that with severe dieting one can become deficient in nutrients and hair loss is often a common sign of nutrient deficiencies, especially essential fatty acids."
later i asked him if the hairloss is permanent he replied "For deficiency related hair loss, most likely not. The other cause in men is obviously male pattern baldness, this is permanent without treatment. This is another possible cause for this individual".




Follow Ups




All times are GMT -7. The time now is 01:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!